İbrāhīm Müteferriḳa and Turkish Incunabula
Bibliographic Data
| ID | 3965933 |
|---|---|
| Authors | William J Watson (0009-0004-1204-0664, corresponding author) |
| Year | 1968 |
| Volume | 88 |
| Issue | 3 |
| Pages | 435 |
| Publication date | 1968-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of the American Oriental Society (JOURNAL) |
| Journal identifiers | ISSN: 0003-0279 • E-ISSN: 2169-2289 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/596868 |
| OpenAlex | W2320974156 |
| Language | TR |
| Citations received | 6 |
Linguistics · Turkish · Families in Therapy and Culture · Historical and Linguistic Studies · History · Medieval and Classical Philosophy · Philosophy
| Citations per year | 0.23 |
|---|---|
| Citation span | 2000 - 2014 (15) |
| Highly cited | No |